MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88864705-01V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during vessel suturing  in an open procedure, when the surgeon was tying the thread, the needle detached from the thread and disappeared.It was noted that the needle did not fell into the patient cavity but it was never found.To resolve the issue, a new suture was used.There was no patient injury.

Brand Name
VASCUFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key12413757
Report Number1219930-2021-03626
Device Sequence Number3515977
Product Code GAT
UDI-Device Identifier10884521101852
UDI-Public10884521101852
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number88864705-01V
Device Catalogue Number88864705-01V
Device Lot NumberA8E0398X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1